# SDR 2021FA0000383

- Difficulty date: February 4, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N208AR
- Make and model: Cessna 120
- Aircraft serial: 208B5401
- Aircraft time: 583 hours, 935 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Part number: 99103386EX
- Part serial: 2622
- Condition: Inoperative
- Location: Engine Indicatio
- Part time: 583 hours, 935 cycles
- Component: Fuel Flow Trans, Cessna, NA
- Component part number: 99103386EX
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS FUEL INDICATION IS HIGH. OPS TESTED AND FOUND FUEL FLOW TRANSMITTER AT FAULT. COMPLIED WITH R&R OF FUEL FLOW TRANSMITTER. AIRCRAFT OK FOR RTS.
